# SDR AUS20031189

- Difficulty date: November 15, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: F8553048401
- Condition: Failed
- Location: Mlg
- Part time: 2,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) LT MAIN LANDING GEAR UP LINE FAILED. LOSS OF HYDRAULIC FLUID.
